# SDR DL72S970910

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8873Z
- Make and model: Boeing 727225
- Aircraft serial: 21291
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 10, LT SIDE AT FIN STA 180.6 INSIDE VERTICAL STAB, 5TH BAY IS CRACKED.  BEGAN M/M REPAIR PER M/M 55-30-0 FIG 803. INSTALLED REPAIR PER M/M 55-30-0 FIG 803.
